# SDR SWIA200920780

- Difficulty date: January 2, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 21,726 hours, 16,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 4522 - ON DEPARTURE 'GEAR DISAGREE' MESSAGE AND NOSE GEAR DID NOT RETRACT.  RESECURED SENSOR S23 BRACKET.
